Skip to main content
Journal cover image

A note on the asymptotic lower bound for the covariance matrix of the GMM estimator of the parameters of agents' utility functions

Publication ,  Journal Article
Tauchen, G
Published in: Economics Letters
January 1, 1986

This paper derives under simplifying assumptions an explicit expression for the lower bound on the asymptotic variance of the GMM estimate of the curvature parameter of the CRR utility function. Numerical calculations indicate that qualitative conclusions reached on the basis of the expression are reliable indicators of what can be expected in complicated estimation situations where explicit formulae are not available. © 1986.

Duke Scholars

Published In

Economics Letters

DOI

ISSN

0165-1765

Publication Date

January 1, 1986

Volume

20

Issue

2

Start / End Page

151 / 155

Related Subject Headings

  • Economics
  • 14 Economics
 

Citation

APA
Chicago
ICMJE
MLA
NLM
Tauchen, G. (1986). A note on the asymptotic lower bound for the covariance matrix of the GMM estimator of the parameters of agents' utility functions. Economics Letters, 20(2), 151–155. https://doi.org/10.1016/0165-1765(86)90163-1
Tauchen, G. “A note on the asymptotic lower bound for the covariance matrix of the GMM estimator of the parameters of agents' utility functions.” Economics Letters 20, no. 2 (January 1, 1986): 151–55. https://doi.org/10.1016/0165-1765(86)90163-1.
Tauchen, G. “A note on the asymptotic lower bound for the covariance matrix of the GMM estimator of the parameters of agents' utility functions.” Economics Letters, vol. 20, no. 2, Jan. 1986, pp. 151–55. Scopus, doi:10.1016/0165-1765(86)90163-1.
Journal cover image

Published In

Economics Letters

DOI

ISSN

0165-1765

Publication Date

January 1, 1986

Volume

20

Issue

2

Start / End Page

151 / 155

Related Subject Headings

  • Economics
  • 14 Economics